# SDR DALA2022062104345

- Difficulty date: June 18, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 81,034 hours, 25,466 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Broken
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5644 - DIV - INTO SLC DUE TO R DUCT LEAK MSG AND NO ANTI-ICE AVAILABLE. CORRECTIVE ACTION: MTC FOUND BROKEN CLAMP IN RT PYLON. REPLACED CLAMP. REPLACED CARD FILE AND FIRE LOOP A DUE TO LP STATUS MSG.
